# SDR 95ZZZX2375

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Condition: Worn
- Location: Throttle Shaft
- Component: Facet
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENGINE RAN/IDLED ROUGHLY AND WAS HARD TO START.  ROUGH/ERRATIC IDLE NARROWED DOWN TO CARBURETOR.  UNIT REMOVED FOR INSPECTION.  THROTTLE SHAFT AND BUSHINGS WORN BADLY ALLOWING AIR TO BLEED BY.  ALSO FOUND ONE STEEL SCREW MISSING FROM BUTTERFLY.  UNABLE TO LOCATE MISSING SCREW.  FOUND NO EVIDENCE OF DAMAGE TO CYLINDERS, PISTONS, VALVES, HEADS.  USED PROCTOSCOPE FOR ENGINE INSPECTION.  WORKS GREAT.  UNIT (CARB) SENT OUT FOR OVERHAUL, REINSTALLED, OPS CHECKS GOOD.
